Volume 8, 2000Contrôle des systèmes gouvernés par des équations aux dérivées partielles
|Page(s)||53 - 64|
|Published online||15 August 2002|
Optimal regularity results in boundary control of elastic systems with fractional order damping
Department of Mathematics, Iowa State University, Ames, Iowa 50011
In this article a criterion known as the “operator Carleson measure criterion” is applied to obtain regularity results for a general class of second-order boundary control problems. As specific examples, optimal regularity results are obtained for a wave equation and a plate equation, both with fractional order damping and on a rectangular domain with one edge controlled.
© EDP Sciences, ESAIM, 2000
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.